Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gamer123

problem when using retin a

i put on retin a at night along with 2x250mg of tetracycline. it has been a few weeks and ever since i started, i dont have the extra dry/chapped skin from what i heard. instead, i have even more face oil. that is in the morning, as well as throughout the day even if i wash. i would say im having 3x as much as face oil as before. question is, why is that happening? how come my skin isnt getting dry? its retin a 0.05% btw thanks

Share this post


Link to post
Share on other sites
i put on retin a at night along with 2x250mg of tetracycline. it has been a few weeks and ever since i started, i dont have the extra dry/chapped skin from what i heard. instead, i have even more face oil. that is in the morning, as well as throughout the day even if i wash. i would say im having 3x as much as face oil as before. question is, why is that happening? how come my skin isnt getting dry? its retin a 0.05% btw thanks

This seems to happen to some people... Maybe you could try asking your doctor for retin-a micro instead? That's supposed to help more with oil...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×